# SDR ASAA0680747

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Aircraft time: 50,367 hours, 27,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Component part number: 592250078
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND NR 1 SLAT LEADING EDGE DENTED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER PER SRM 57-09.
